| Catalog Number |
MG100MH |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the defective gloves" were "not usable".
Additional Manufacturer Narrative
The customer reported defective gloves and stated that they are not usable.Complaint could not be confirmed as there were no samples received, and without a sample or lot number received, it is difficult to determine a true root cause for the reported issue.The reported problem could not be confirmed.A historical complaint query has been performed for the last 24 months, and a trend has not been identified; if a sample becomes available, the complaint will be reopened at that time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.